# SDR CA121010004

- Difficulty date: October 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bearing
- Part number: B3032
- Condition: Separated
- Location: Cyclic
- Part time: 3,624 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT NOTICED BINDING AND HEARD/FELT A CLUNK SOUND WHEN THE CYCLIC TRIM WAS MOVED OFF CENTER TO THE RT LATERAL DIRECTION.  THIS APPARENTLY CONTINUED THROUGH THE SUMMER MONTHS, APPROXIMATELY 2 TO 250 HOURS. WHEN THE ACFT WAS BROUGHT TO OUR FACILITY FOR SERVICING, WE NOTICED THE FOLLOWING PROBLEMS,   THE SPHERICAL BEARING, PN B303-2 WHICH IS LOCATED IN THE ARM, PN B581-1 OF THE LATERAL TRIM CONTROL SPRING ASSY, PN C056-1 WAS FOUND TO BE SEPARATED, WITH THE INNER SPHERICAL BALL BEING SEPARATED FROM THE OUTER RACE AND THE ARM WAS ALLOWED TO RIDE ON THE SPRING.  TRIM GEAR MOTOR ASSY, PN C055-11,  THE RETAINING BRACKET THAT HOLDS THE MOTOR TO THE HOUSING WAS BROKEN IN 3 LOCATIONS ALLOWING THE MOTOR TO BE COCKED OFF CENTER.
